# SDR CA090602008

- Difficulty date: May 29, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 55,219 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Hub
- Part number: 300796OPT1
- Condition: Damaged
- Location: Mlg Wheel
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) AS REQUESTED, INFO NR 217 (MSN 253) MLG WHEEL NR 4 FAILURE.   WHEEL NR4 INBD HUB: - PN 300-796-OPT1 - SN 0146 - TOTAL LANDINGS: 13766 LDGS - PREVIOUS OVERHAULS AT 11176 TOTAL LDGS, 6056 TOTAL LDGS AND 2909 TOTAL LDGS.   L4539197 (28-MAY-2009):  - SHORTLY AFTER TAKE-OFF WITH THE GEAR RETRACTING- ECAM MESSAGE- BRAKES HOT WHEEL NR 4 BRAKE TEMP INDICATED 485 C RECYCLED LANDING GEAR IAW  ECAM, WHEEL. ON REMOVAL OF NR 4 MAIN WHEEL,INBD BRG FOUND DISCONNECTED, AND INBD WHEEL HALF, BRG SUPPORT BROKEN, BRAKE ASSY  MANGLED, ALSO AXLE SLEEVE DAMAGED . - NR 4 MAIN WHEEL REPLACED, NR 4 BRAKE ASSY REPLACED, NR 3 MAINWHEEL REPLACED, NR 4 AXLE SLEEVE REPLACED, AXLE INSPECTED IAW AMM05-51-16.
